Study of the first boundary value problem for a fourth order parabolic equation in a nonregular domain of
MetadataShow full item record
CitationKhelouf, A. (2015). Study of the first boundary value problem for a fourth order parabolic equation in a nonregular domain of. TWMS Journal of Applied and Engineering Mathematics, 5(1), 145-157.
This paper is concerned with the extension of solvability results obtained for a fourth order parabolic equation, set in a nonregular domain of R3 obtained in , to the case where the domain is cylindrical, not with respect to the time variable, but with respect to N space variables, N > 1. More precisely, we determine optimal conditions on the shape of the boundary of a (N + 1)-dimensional domain, N > 1, under which the solution is regular.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: